# SDR AALA2009052100955

- Difficulty date: May 21, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- Aircraft time: 54,819 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY SEAT PATH LIGHTS AT ROW 30DEF INOPERATIVE. REPLACED LAMP FOR EMERGENCY SEAT PATH LIGHTS AT ROW 30DEF.
